# SDR SWIA202404250310

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DRIP PAN AT FS 280.0 RBL9 AFT SUPPORT CLIP CORNER CORRODED AND DAMAGED   (C-CHECK RO 4/24/2024)   REMOVED AND REPLACED WITH NEW SUPPORT CLIP. REF. CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND BOMBARDIER DWG SH690-32120 REV AL. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
